# SDR HEEA968601

- Difficulty date: December 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N230UN
- Make and model: Bell 230
- Aircraft serial: 23009
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Isolation Mount
- Part number: 222331618105
- Condition: Defective
- Location: M/R Gr Box
- Part time: 280 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEFLON COMING OUT OF THE BEARING.
